# SDR MASA200601177

- Difficulty date: April 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,801 hours, 15,495 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6459 LAS.  FLIGHT SPOILERS FAULT STATUS MESSAGE IN FLIGHT.  MX RESET SYSTEM AND FAULT CLEARED.
